A general representation of the solutions of an elliptical system of $2n$ equations on a plane
Doklady Akademii Nauk, Tome 122 (1958) no. 4, pp. 543-546
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_122_4_a0,
author = {B. V. Boyarsky},
title = {A general representation of the solutions of an elliptical system of $2n$ equations on a plane},
journal = {Doklady Akademii Nauk},
pages = {543--546},
year = {1958},
volume = {122},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_122_4_a0/}
}
B. V. Boyarsky. A general representation of the solutions of an elliptical system of $2n$ equations on a plane. Doklady Akademii Nauk, Tome 122 (1958) no. 4, pp. 543-546. http://geodesic.mathdoc.fr/item/DAN_1958_122_4_a0/